# SDR CA970109006

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 380428115
- Condition: Failed
- Location: Oil Sys
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

(CAN) APU AUTO SHUTDOWN DUE LOW OIL PRESSURE. LOW OIL PRESSURE SWITCH REPLACED, NO FIX, SUSPECT OIL PUMP. APU REPLACED.
